# SDR SPAA0000037

- Difficulty date: December 20, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 6547595
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 737-55-1055, RT SIDE OF HORIZONTAL STABILIZER CENTER SECTION LOWER AFT CLEVIS LUG, FWD EAR BUSHING HOLE WAS FOUND TO HAVE CORROSION AND WAS ABOVE ALLOWABLE DIMENSIONS PER DRAWING 65C22125. REPAIRED BY REMOVING CORROSION AND INCREASING BUSHING BORE DIAMETER TO 1.503 MAX. APPROVAL OF REPAIR PLAN PROVIDED BY FAA FORM 8110-3 DATED DECEMBER 18, 2000. WORK ACCOMPLISHED PER ECRA N703S-55-737-005-EAC.
